Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications

2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat S, Lauritzen S, Sadeghi K, Uhler C, Wermuth N, Zwiernik P. Total positivity in Markov structures. Annals of Statistics. 2017;45(3):1152-1184. doi:10.1214/16-AOS1478
View | DOI | Download (ext.)

2017 | Journal Article | IST-REx-ID: 698   OA
Wang Y, Nagarajan M, Uhler C, Shivashankar G. Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression. Molecular Biology of the Cell. 2017;28(14):1997-2009. doi:10.1091/mbc.E16-12-0825
View | Files available | DOI

2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone E, Rappold A, Müller W. D inf s optimality in copula models. Statistical Methods and Applications. 2017;26(3):403-418. doi:10.1007/s10260-016-0375-6
View | Files available | DOI

2017 | Journal Article | IST-REx-ID: 1208   OA
Zwiernik P, Uhler C, Richards D. Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society Series B: Statistical Methodology. 2017;79(4):1269-1292. doi:10.1111/rssb.12217
View | DOI | Download (ext.)

2016 | Journal Article | IST-REx-ID: 1293   OA
Solus LT, Uhler C, Yoshida R. Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications. 2016;509:247-275. doi:10.1016/j.laa.2016.07.026
View | DOI | Download (ext.)

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed